標題: alpha-labeling number of trees
作者: Shiue, Chin-Lin
Fu, Hung-Lin
應用數學系
Department of Applied Mathematics
關鍵字: alpha-labeling number;tree decomposition
公開日期: 28-Dec-2006
摘要: In this paper, we prove that the alpha-labeling number of trees T, T-alpha <= [r/2] n where n = vertical bar E(T)vertical bar and r is the radius of T. This improves the known result T-alpha <= e(O(root nlogn)) tremendously and this upper bound is very close to the upper bound T-alpha <= n conjectured by Snevily. Moreover, we prove that a tree with n edges and radius r decomposes K-1 for some t <= (r + 1)n(2) + 1. (c) 2006 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.disc.2006.06.016
http://hdl.handle.net/11536/11418
ISSN: 0012-365X
DOI: 10.1016/j.disc.2006.06.016
期刊: DISCRETE MATHEMATICS
Volume: 306
Issue: 24
起始頁: 3290
結束頁: 3296
Appears in Collections:Articles


Files in This Item:

  1. 000242630900008.pdf